We derive a generalized luminosity distance versus redshift relation for a linearly perturbed Friedmann-Lemaitre-Robertson-Walker (FLRW) metric with two scalar mode excitations. We use two equivalent approaches, based on the Jacobi map and the van Vleck determinant, respectively. We apply the resultant formula to two simple models - an exact FLRW universe and an approximate FLRW universe perturbed by a single scalar mode sinusoidally varying with time. For both models, we derive a cosmographic expansion for dL in terms of z. We comment on the interpretation of our results and their possible application to more realistic cosmological models.

Perturbative treatment of the luminosity distance / Ivanov, Dimitar; Liberati, Stefano; Viel, Matteo; Visser, Matt. - In: PHYSICAL REVIEW D. - ISSN 2470-0010. - 98:6(2018), pp. 1-17. [10.1103/PhysRevD.98.063505]

Perturbative treatment of the luminosity distance

Ivanov, Dimitar
;
Liberati, Stefano;Viel, Matteo;
2018

Abstract

We derive a generalized luminosity distance versus redshift relation for a linearly perturbed Friedmann-Lemaitre-Robertson-Walker (FLRW) metric with two scalar mode excitations. We use two equivalent approaches, based on the Jacobi map and the van Vleck determinant, respectively. We apply the resultant formula to two simple models - an exact FLRW universe and an approximate FLRW universe perturbed by a single scalar mode sinusoidally varying with time. For both models, we derive a cosmographic expansion for dL in terms of z. We comment on the interpretation of our results and their possible application to more realistic cosmological models.
98
6
1
17
063505
https://journals.aps.org/prd/abstract/10.1103/PhysRevD.98.063505
https://arxiv.org/abs/1803.08766
Ivanov, Dimitar; Liberati, Stefano; Viel, Matteo; Visser, Matt
File in questo prodotto:
File Dimensione Formato  
PhysRevD.98.063505.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 362.55 kB
Formato Adobe PDF
362.55 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
ivanov_liberati_viel.pdf

accesso aperto

Tipologia: Documento in Post-print
Licenza: Non specificato
Dimensione 607.35 kB
Formato Adobe PDF
607.35 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/85522
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact